Adverse reactions to cortisone injections??

I had a cortisone injection in my left hip on 10th December.. So far it has done no good… I’m not sleeping, have came down with the flu, arms aching, both hips aching.. I can never get comfortable in bed..

If anyone has any suggestions, I would be grateful.

P.S. I was told I was too young at 51 for a hip replacement, but have known someone at 45 that had it done!



  1. 0 Votes

    You are not alone. A lot of people on this site have described the discomfort you are feeling after receiving a cortisone injection. These are common side effects. I do not have any suggestions. But a majority of patients on this site have said that discomfort is temporary. If the discomfort is intolerable, I suggest that you talk to your doctor.

Please signup or login to answer this question.

Sorry,At this time user registration is disabled. We will open registration soon!